MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5 DRILL BIT/UNIV-HALL 12 STOP/44.5; DRILL, BONE, POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5 DRILL BIT/UNIV-HALL 12 STOP/44.5; DRILL, BONE, POWERED
Model Number 317.62
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Event year is reported as 2021; however exact date of event is unknown.Additional product code: erl hbe.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that all of the drill bits are dull.It was unknown if there was any procedure involved.There were no patient consequences are reported.No further information is available.This complaint involves ten (10) devices.This report is for (1) 1.5 drill bit/univ-hall 12 stop/44.5 this report is 9 of 10 for (b)(4).Related product complaint: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5 DRILL BIT/UNIV-HALL 12 STOP/44.5
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12410600
Report Number2939274-2021-05114
Device Sequence Number4082108
Product Code DZI
UDI-Device Identifier10887587038636
UDI-Public(01)10887587038636
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number317.62
Device Catalogue Number317.62
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.5MM DRILL BIT/QC/110MM.; 1.5MM DRILL BIT/QC/85MM.; 1.8MM DRILL BIT AWSL.; 2.0MM DRILL BIT/QC/100MM.; 2.4MM DRILL BIT/QC/125MM.